Always tired and look sick
Mar 22, 2013
I was diagnosed with aids around August 2012. Been on atripla, mepron and antibiotics. Was doing great for bout 2 months but I am always tired, legs cramping, feet numb, mood swings etc. my doc says my count is down but viral load is almost undectectable what is going on?
Response from Dr. Henry
Patients with AIDS can experience a range of symptoms so need to have a full clinical evaluation. Simply starting effective HIV treatment does not reverse/eliminate all problems or symptoms. Checking renal, liver, and muscle status might be helpful. Low hormone levels, poor sleeping,stress/anxiety, depression, possible effects of the efavirenz in the Atripla, and other conditions need to be consdiered. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Nipple Sucking How Long Does It Take To Test Positive For HIV
- Odds Of Contracting HIV Anal Sex Condom Broke
- Unprotected Oral Sex Without Ejaculation And HIV Transmission Risk
- What Is The Risk Of Getting HIV From Piercing?
- Is Groin Pain A Symptom Of Acute HIV Infection?
- Is Oral Ulcers A Sign Of Acute HIV Infection?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.